# SDR N6WA2015021603

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 30,621 hours, 21,824 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING MSG IN FLIGHT AT 11000 FEET.  UPON INSPECTION FOUND DOOR SLIGHTLY OPEN.  CLOSED AFT CARGO DOOR IAW AMM 52-31-00.  PRESSURIZED ACFT IAW 21-31-00.  OPERATIONS CHECKED GOOD.
